# SDR CHQA201000144

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 24,502 hours, 20,446 cycles
- Engine: Allsn AE3007A
- Engine time: 22,319 hours, 18,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHT STRIP NEXT TO SEATS 3A AND 4A WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP IAW AMM CHP 33-50-12-4, OPS CHECK GOOD.
